ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Journal / Conference

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Balodi, M and Banerjee, A and Ray, S (2020) Cohomology of Modules over H-categories and Co-H-categories. In: Canadian Journal of Mathematics, 72 (5). pp. 1352-1385.

Shafikov, Rasul and Verma, Kaushal (2012) Holomorphic Mappings between Domains in C-2. In: Canadian Journal of Mathematics, 64 (2). pp. 429-454.

This list was generated on Tue Jul 5 20:44:48 2022 IST.